# SDR CA150218008

- Difficulty date: February 12, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-400
- Aircraft time: 43,862 hours
- Engine: Cfmint CFM563C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI TO THE DE-ICE BAY NR 1 ENGINE FLAMED OUT WITH NO WARNING INDICATIONS, PRIOR ISSUES OR SOUNDS.  TROUBLESHOOTING DID NOT REVEAL ANY COMPONENTS AT FAULT.  BORESCOPE OF THE ENG CARRIED OUT WITH NO DAMAGE FOUND.  FUEL SYS CHECKED FOR WATER, FILTERS CHECKED FOR CONTAMINATION & NO FUEL LEAKS OBSERVED.  MEC REPLACED & ENG ACCELERATION CHECK FAILED.  THE ENG WAS REPLACED & SENT TO AN OVERHAUL FACILITY.
